Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering with tinnitus, have hearing aids, had vibratory sensations on the body with whooshing sound in head with loud bang. Diagnosis?

hello i am a male ,52 yrs old and suffer with tinnitus and wear hearing aids in both ears, recently like this moring i awoke with my body feeling like i was inside a motor car running through my body i thought my neighbour had some kind of motorised bed and it was vibrating through my flat as they live above me. very strange i have never experienced this before also whooshing sounds in my head and loud bangs prior to dropping off to sleep.can anyone give any diagnosis . thanks peter
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
your symptoms are could be a results from a disorder in the peripheral vestibular system (i.e., structures of the inner ear). Dizziness also may occur as a result of a disorder in the central vestibular system (i.e., vestibular nerve, brainstem, and cerebellum), you need get audiogram done, meet ENT specialist for further management.
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor